Homology, Homotopy and Applications

Volume 15 (2013)

Number 2

Brown’s criterion in Bredon homology

Pages: 153 – 162

DOI: http://dx.doi.org/10.4310/HHA.2013.v15.n2.a9

Authors

Martin G. Fluch (Department of Mathematics, Bielefeld University, Bielefeld, Germany)

Stefan Witzel (Mathematical Institute, University of Münster, Germany)

Abstract

We generalize Brown’s criterion for homological finiteness properties to the setting of Bredon homology.

Keywords

Bredon homology, finiteness property

2010 Mathematics Subject Classification

20J05

Full Text (PDF format)